# SDR DL72W001158

- Difficulty date: June 14, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 56,870 hours, 39,058 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 656233519
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B LUG OF THE LEFT MAIN LANDING GEAR TRUNNION SUPPORT BEAM WAS FOUND CORRODED.  THE LUG BORE WAS OVERSIZED TO REMOVE THE CORROSION AND AN OVERSIZED REPAIR BUSHING WAS INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 377531-14.
